CureZone   Log On   Join
Re: My Side Effects With Mirena
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
Becks4 Views: 6,496
Published: 13 years ago
 
This is a reply to # 1,169,926

Re: My Side Effects With Mirena


Just found this website a little too late, got mirena about 1 month ago.  STILL bleeding everyday.  I have been having dizzy spells where I have actually had to grab the wall to balance myself.  I feel pregnant or very PMS.  Sore mucles and breast.  I am also lathargic and as a group fitness instructor, been having a hard time making it through some of my classes.  I told my husband with how tired I am and with the extra few pounds, maybe it is my thyroid, but after reading some of these messages, I am starting to think different.  I have my follow up appointment on Monday, I think it may be time to come out.  I hate to give up on it already, but I can't keep going like this!  I had to pay for this as my insurance didn't.  Anyone talk reimbursement with there physician?  I will on Monday.   Any lawsuits out there with Mirena?  If not, I will be suprised.

 

 

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.767 sec, (1)